# SDR MWEA011153

- Difficulty date: August 27, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- Aircraft time: 47,142 hours, 31,349 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 995821519
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STATION 918 FRAME HAS LIGHT CORROSION ON FORWARD SIDE BETWEEN LONGERON 30-29 RIGHT AB68. FABRICATED AND INSTALLED FRAME SECTION, FRAME SPLICES, AND PLATES.
